# SDR FDEA202010242768

- Difficulty date: October 24, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Part number: ALC727313
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LEADING EDGE INBOARD SECTION ALC7051-1-401 HAS EXTENSIVE CORROSION.  INSIDE AND OUTSIDE SKIN IS SWOLLEN AROUND FASTENERS, MARKED  NR 15 AND NR 16.  FOUND CORROSION TO BE ON ACCESS PANEL DOUBLER P/N ALC7273-13.  REPLACED DOUBLER AND INSTALLED NEW FASTENERS, REF SRM 51-31-01 VOL II DAC DRAWING ALC7273.
